advertisement
Question
Posted by: Carri | 2008/06/24

2 Day Period after Primolut

Hi Doc,

The gynae put me on primolut to bring on my period - I finished the course of 30 tabs on Thursday, got my period on Sunday but it is already finished - it literally lasted 2 days.

Is this cause for concern?

Please advise.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is not a cause for concern. Periods could be for a short while following primolut

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement